# SDR HEEA966855

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5368F
- Make and model: Bolkms BO105S
- Aircraft serial: S718
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 10515141
- Condition: Cracked
- Location: M/R
- Part time: 4,903 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART IS CRACKED.  (NOSE AND NECK SHELL CRACKED AND SEPARATED THERE ARE SEPARATION ALSO PRESENT ON THE THREE INBOARD LEADING EDGE ABRASION STRIP.
